Meds, Mind, Body & Benefits > Nutrition & HIV

Hi,need some advice on weight loss

(1/1)

freako:
Hi,I'm in the UK and been diagnosed since 19 (OMG 18 years ago!)Ive been on and off meds for the last 10 years,and had no serious health problems.
In June I had a bad tummy bug I couldn't shift for 5 weeks,then my bloods came back VL 45,000 and CD4 142.So I started the meds again.I also now can't tolerate alcohol (due to the Norvir :'( and used to have a bottle of wine a night...or two!
Thats the brief background.Now I'm worried about my weight (I have never had this problem with HIV before.I averagely was 80KG and in 3 months my weight has dropped to 69.8KG.
Do you think it has been cutting out the drink? my low CD4 count? or HIV wasting or a mixture of everything?I did lose quite a bit when I was ill for 5 weeks.
My VL is now undetectable and CD4 up to 228.Do you think my weight will improve now?Is 10KG drop in 3 months a serious issue?
It does feel as though i've lost muscle not just the fat and feel a bit fragile and bony :-\
Any help would be really helpful! Thanks a million.
FREAKO x

allopathicholistic:
click here WASTING SYNDROME & WEIGHT LOSS

Navigation

[0] Message Index

Go to full version